Mathematische Annalen

, Volume 262, Issue 4, pp 549–561 | Cite as

Boundary regularity for minima of certain quadratic functionals

  • J. Jost
  • M. Meier


Boundary Regularity Quadratic Functional 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Campanato, S.: Equazioni ellittiche del secondo ordine e spaziL 2,λ. Ann. Mat. Pura Appl.69, 321–380 (1965)Google Scholar
  2. 2.
    Garber, W.D., Ruijsenaars, S.N.M., Seiler, E., Burns, D.: On finite action solutions of the nonlinear σ-model. Ann. Phys.119, 305–325 (1979)Google Scholar
  3. 3.
    Giaquinta, M.: Multiple integrals in the calculus of variations and nonlinear elliptic systems. Lecture Notes, SFB 72, Bonn 1981Google Scholar
  4. 4.
    Giaquinta, M., Giusti, E.: On the regularity of the minima of variational integrals. Acta Math.148, 31–46 (1982)Google Scholar
  5. 5.
    Giaquinta, M., Giusti, E.: The singular set of the minima of certain quadratic functionals. Analysis (to appear)Google Scholar
  6. 6.
    Giaquinta, M., Modica, G.: Regularity results for some classes of higher order nonlinear elliptic systems. J. Reine Angew. Math.311/312, 145–169 (1979)Google Scholar
  7. 7.
    Jost, J.: Existence proofs of harmonic mappings with the help of a maximum principle. SFB 72, Preprint 510, Bonn 1982Google Scholar
  8. 8.
    Lemaire, L.: Applications harmoniques de surfaces Riemanniénnes. J. Diff. Geom.13, 51–78 (1978)Google Scholar
  9. 9.
    Morrey, C.B.: Multiple integrals in the calculus of variations. Berlin, Heidelberg, New York: Springer 1966Google Scholar
  10. 10.
    Schoen, R., Uhlenbeck, K.: A regularity theory for harmonic maps. J. Diff. Geom.17, 307–335 (1982)Google Scholar
  11. 11.
    Schoen, R., Uhlenbeck, K.: Boundary regularity and miscellaneous results on harmonic maps. J. Diff. Geom. (to appear)Google Scholar
  12. 12.
    Wood, J.C.: Non-existence of solutions to certain Dirichlet problems. Preprint, Leeds 1981Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • J. Jost
    • 1
  • M. Meier
    • 1
  1. 1.Mathematisches Institut der UniversitätBonnGermany

Personalised recommendations